# SDR VGCA202511254009

- Difficulty date: October 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 43,469 hours, 25,021 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 652065924
- Condition: Damaged
- Location: Zone 300
- Part time: 43,469 hours, 25,021 cycles
- Component: Horizontal Stab, Boeing
- Component part number: 65727801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER T/E DAMAGED PANELS 65-20659-24 BETWEEN ELEV. STA. 99.79 AND 173.21 REPAIRED AND INSTALLED I.A.W.  V1 AEROSPACE DOC. NO. R24-02464-001, REVISION 6 ,DATE OCTOBER 03.2025
